Characterizations of a multi-choice value

F. Klijn, M. Slikker, J. Zarzuelo

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)521-533
Number of pages12
JournalInternational Journal of Game Theory
Volume28
Issue number4
Publication statusPublished - 1999

Cite this

Klijn, F., Slikker, M., & Zarzuelo, J. (1999). Characterizations of a multi-choice value. International Journal of Game Theory, 28(4), 521-533.
Klijn, F. ; Slikker, M. ; Zarzuelo, J. / Characterizations of a multi-choice value. In: International Journal of Game Theory. 1999 ; Vol. 28, No. 4. pp. 521-533.
@article{dfcd1f06302e482f8cc3b822e485ec9d,
title = "Characterizations of a multi-choice value",
author = "F. Klijn and M. Slikker and J. Zarzuelo",
note = "Pagination: 12",
year = "1999",
language = "English",
volume = "28",
pages = "521--533",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "4",

}

Klijn, F, Slikker, M & Zarzuelo, J 1999, 'Characterizations of a multi-choice value', International Journal of Game Theory, vol. 28, no. 4, pp. 521-533.

Characterizations of a multi-choice value. / Klijn, F.; Slikker, M.; Zarzuelo, J.

In: International Journal of Game Theory, Vol. 28, No. 4, 1999, p. 521-533.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Characterizations of a multi-choice value

AU - Klijn, F.

AU - Slikker, M.

AU - Zarzuelo, J.

N1 - Pagination: 12

PY - 1999

Y1 - 1999

M3 - Article

VL - 28

SP - 521

EP - 533

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 4

ER -

Klijn F, Slikker M, Zarzuelo J. Characterizations of a multi-choice value. International Journal of Game Theory. 1999;28(4):521-533.